|Viral Load will not go to 0!
Sep 29, 2010
Dear Dr. Bob I have been HIV positive for 5 years and on medications for 15 months. I am taking Truvada/Norvir/Reyataz and my CD 4 is 575 but my viral load floats between 1000 and 3000 every month. My doctor now wants to add Isentress to this regimen. While I am not opposed to taking more meds I cannot afford the co-pays of my insurance program and I miss qualifying for any of the med program by approx $2000.00 a year. I know many men that take Truvada and Isentress without the Norvir and Reyataz. Is there a reason that I must take all of the above. I am 55 yrs old and in reasonably good health. Thanks for your response to my question. Keith
| Response from Dr. Frascino
The next step should be to get a resistance test (genotype and phenotype) to ascertain if you have acquired a resistant strain of virus or developed resistance to any of your current antiretrovirals. You should also check with your HIV specialist to be certain you are taking the correct dose of your medications and that you are not having any drug-drug or drug-herb/supplement interactions that might affect antiretroviral efficacy. Also, be certain that your adherence has been excellent. This information, particularly the results of the resistance test will help in selecting an optional HIV regimen for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Licking Rectum Worried I Have HIV
- Bronchitis After Sucking Penis Worried I Have HIV
- Chest Cold After Vaginal Sex With Condom Does It Mean I Have HIV
- Chills After Giving Oral Worried I Have HIV
- Cold Feet After Licking Penis Worried I Have HIV
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.